MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SSM-640
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade iii/iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii/iv.
 
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii/iv.Device remains implanted.
 
Event or Problem Description
The device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is a medical event not related to the device.Additional observations: crease fold observed on the device.Wear abrasion observed on the device.Observed an opening assessed as surgical damage.No further actions are required as the device was implanted.Additional, changed, and/or corrected data.
 
Event or Problem Description
The device has been explanted and replaced.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15177529
Report Number9617229-2022-13212
Device Sequence Number6329707
Product Code FTR
UDI-Device Identifier10888628033023
UDI-Public10888628033023
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model NumberSSM-640
Device Catalogue NumberSSM-640
Device Lot Number3553903
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer08/08/2022
10/18/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date08/30/2022
11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight80 KG